# SDR USAA060214

- Difficulty date: February 2, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N775AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 41,837 hours, 41,837 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 29 INCHES AFT OF AFT CARGO DOOR FRAME ABOVE STRINGER 22R DENTED.  DRILLED HOLE, INSTALLED RIVET IAW SRM 53-00-01 REPAIR 19, DEFECT SIZE:  .125 INCH.
